STABILITY OF FAST PERIODIC SYSTEMS.

Richard Bellman, Joseph Bentsman, Semyon M. Meerkov

Research output: Contribution to journalArticlepeer-review

Abstract

A new stability criterion for fast periodic linear systems is given of the form: dx/dt equals (A plus alpha / epsilon B(t/ epsilon ))x. We show that there exists epsilon //0 such that for any 0 less than epsilon less than equivalent to epsilon //0 the asymptotic stability and instability of the trivial solution is determined by the eigenvalues of a constant matrix.

Original languageEnglish (US)
Pages (from-to)1319-1320
Number of pages2
JournalProceedings of the American Control Conference
Volume3
StatePublished - 1984
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering

Fingerprint

Dive into the research topics of 'STABILITY OF FAST PERIODIC SYSTEMS.'. Together they form a unique fingerprint.

Cite this